MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. PERSONA ALL POLY PATELLA CEMENTED 32 MM DIAMETER; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. PERSONA ALL POLY PATELLA CEMENTED 32 MM DIAMETER; PROSTHESIS, KNEE
Catalog Number 42540000032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 : 42500007002 - femur cemented posterior stabilized (ps) narrow right size 11 - 65711376.42522600810 - articular surface fixed bearing constrained posterior stabilized (cps) right 10.Mm height use with tibia sizes e-f / ps femur sizes 10-11 - 65832236.42532007502 - tibia cemented 5 degree stemmed right size f - 66845093.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported from a clinical study that a patient had an initial right total knee arthroplasty performed.Approximately three weeks post-op, the patient reported severe pain in the anterior and popliteal region of the knee.The pain is being treated with unknown medications and remains unresolved.All available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10 the event is confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a healthcare professional.The records state that the patient began experiencing severe, unresolved pain localized to the anterior and popliteal region of the right knee.The pain was described as achy and spasming, reaching a severity of 10 out of 10, with no radiation or sharp sensations.No intraoperative complications were reported during the initial procedure, and the patient was discharged home on post-operative day 3.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA ALL POLY PATELLA CEMENTED 32 MM DIAMETER
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21605935
Report Number0002648920-2025-00071
Device Sequence Number15757487
Product Code MBH
UDI-Device Identifier00889024643703
UDI-Public(01)00889024643703(17)291117(10)67037317
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42540000032
Device Lot Number67037317
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight132 KG
Patient RaceBlack Or African American